# SDR SWAA2023053128267

- Difficulty date: April 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 11L LOCATED BS294.5 AT PASSENGER CABIN 2023-258015<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[03] PERFORMED PERMANENT REPAIR ON STRINGER 11L BETWEEN BS 277+11 TO BS 294.5 AT PASSENGER CABIN I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SING OFF BELOW.;[04] REJECT RII STEP 14. REPLACE STRINGER 11L SPLICE AREA ALTERNATIVE REPAIR FASTENERS BASED ON NO ALTERNATIVE FASTENER IS PERMITED AT THIS STR LOCATION PER B737-700 SRM 53-00-03-2R-1 REAPIR 1 TABLE 201 NOTE. AT PASSENGER CABIN [TTG8Q00KRKYH];[05] PERFORMED PERMANENT REPAIR ON STRINGER 11L BETWEEN BS 277+11 TO BS 294.5 AT PASSENGER CABIN I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1.SEE INDIVIDUAL SING OFF BELOW.;[06] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
